# SDR DALA13041933140

- Difficulty date: August 27, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA BETWEEN FRAMES 12-14, Y-81, UPPER SURFACE FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.    R & R FLANGE JOINT COVER IAW SRM 51-42-11 & DWG D53112829.
